# SDR SWIA200617607

- Difficulty date: November 20, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 7,598 hours, 4,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED SPLICE ANGLE AS PER REO 670-52-11-072.
